Is Topologically Simple Simple?
Semigroup forum, Tome 11 (1975), pp. 90-93
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1975__11_134130,
author = {A. Mukherjea and W.E. CLARK},
title = {Is {Topologically} {Simple} {Simple?}},
journal = {Semigroup forum},
pages = {90--93},
year = {1975},
volume = {11},
zbl = {0308.22004},
url = {http://geodesic.mathdoc.fr/item/SF_1975__11_134130/}
}
A. Mukherjea; W.E. CLARK. Is Topologically Simple Simple?. Semigroup forum, Tome 11 (1975), pp. 90-93. http://geodesic.mathdoc.fr/item/SF_1975__11_134130/